# SDR IPXA2025012844227

- Difficulty date: January 17, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: A2521328920200
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR, AFT MID INNER SEAL SUPPORT BROKEN. DOT 73-010.  REMOVED AND REPLACED ANGLE P/N A2521328920200 B/N 0004359285 WITH P/N MS20470AD5-6 B/N 0004237215 IAW SRM 51-40-21.
